# SDR COMA0060392

- Difficulty date: April 29, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N811CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7380
- Aircraft time: 261 hours, 272 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, GEAR DISAGREE WARNING CAME ON.  GEAR EXTENDED WITH NORMAL INDICATIONS.  RETURN FOR LANDING.  GEAR SWING INSPECTION, NO FAULTS.
